Volume 21, Issue 5
Asymptotically Optimal Successive Overrelaxation Methods for Systems of Linear Equations

Zhong-zhi Bai & Xue-bin Chi

DOI:

J. Comp. Math., 21 (2003), pp. 603-612

Published online: 2003-10

Preview Full PDF 91 1731
Export citation
  • Abstract

We present a class of asymptotically optimal successive overrelaxation methods for solving the large sparse system of linear equations. Numerical computations show that these new methods are more efficient and robust than the classical successive overrelaxation method.

  • Keywords

Successive Overrelaxation Methods System of Linear Equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-603, author = {Zhong-zhi Bai and Xue-bin Chi}, title = {Asymptotically Optimal Successive Overrelaxation Methods for Systems of Linear Equations}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {5}, pages = {603--912}, abstract = { We present a class of asymptotically optimal successive overrelaxation methods for solving the large sparse system of linear equations. Numerical computations show that these new methods are more efficient and robust than the classical successive overrelaxation method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10247.html} }
TY - JOUR T1 - Asymptotically Optimal Successive Overrelaxation Methods for Systems of Linear Equations AU - Zhong-zhi Bai & Xue-bin Chi JO - Journal of Computational Mathematics VL - 5 SP - 603 EP - 912 PY - 2003 DA - 2003/10 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10247.html KW - Successive Overrelaxation Methods KW - System of Linear Equations AB - We present a class of asymptotically optimal successive overrelaxation methods for solving the large sparse system of linear equations. Numerical computations show that these new methods are more efficient and robust than the classical successive overrelaxation method.
Zhong-zhi Bai & Xue-bin Chi. (1970). Asymptotically Optimal Successive Overrelaxation Methods for Systems of Linear Equations. Journal of Computational Mathematics. 21 (5). 603-912. doi:
Copy to clipboard
The citation has been copied to your clipboard